# SDR CA111207009

- Difficulty date: November 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,197 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Condition: Leaking
- Location: Hyd System
- Part time: 1,206 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND LEAKING DURING 100 HR INSPECTION.  SERVO REPLACED.
